Reducible sums and splittable sets

P. Erdős, Abraham Zaks

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Given the sum of fractions of positive integers s = Σi = 1k ai ni, we study conditions under which s is reducible, we provide some examples of irreducible sums, and we investigate the relations between non-splittable sets and irreducible sums.

Original languageEnglish
Pages (from-to)89-94
Number of pages6
JournalJournal of Number Theory
Volume36
Issue number1
DOIs
Publication statusPublished - 1990

Fingerprint

Integer

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Reducible sums and splittable sets. / Erdős, P.; Zaks, Abraham.

In: Journal of Number Theory, Vol. 36, No. 1, 1990, p. 89-94.

Research output: Contribution to journalArticle

Erdős, P. ; Zaks, Abraham. / Reducible sums and splittable sets. In: Journal of Number Theory. 1990 ; Vol. 36, No. 1. pp. 89-94.
@article{159a65212faa4e8195e6db5a3a77519f,
title = "Reducible sums and splittable sets",
abstract = "Given the sum of fractions of positive integers s = Σi = 1k ai ni, we study conditions under which s is reducible, we provide some examples of irreducible sums, and we investigate the relations between non-splittable sets and irreducible sums.",
author = "P. Erdős and Abraham Zaks",
year = "1990",
doi = "10.1016/0022-314X(90)90007-E",
language = "English",
volume = "36",
pages = "89--94",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Reducible sums and splittable sets

AU - Erdős, P.

AU - Zaks, Abraham

PY - 1990

Y1 - 1990

N2 - Given the sum of fractions of positive integers s = Σi = 1k ai ni, we study conditions under which s is reducible, we provide some examples of irreducible sums, and we investigate the relations between non-splittable sets and irreducible sums.

AB - Given the sum of fractions of positive integers s = Σi = 1k ai ni, we study conditions under which s is reducible, we provide some examples of irreducible sums, and we investigate the relations between non-splittable sets and irreducible sums.

UR - http://www.scopus.com/inward/record.url?scp=38249017678&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249017678&partnerID=8YFLogxK

U2 - 10.1016/0022-314X(90)90007-E

DO - 10.1016/0022-314X(90)90007-E

M3 - Article

AN - SCOPUS:38249017678

VL - 36

SP - 89

EP - 94

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 1

ER -